# SDR ASAA2017082921757

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 17,399 hours, 5,745 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA598747
- Condition: Failed
- Location: Nr 2 Spar Valve
- Part time: 2,987 hours, 1,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H "ENG VALVE CLOSED" IS BRIGHT WITH THE START LEVER IN THE CUTOFF POSITION.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE SPAR VALVE IAW AMM 28-22-11. OPS CHECKED GOOD IAW AMM 28-22-00-710-801 ELECTRICAL CONTROL AND INDICATION TEST. GROUND VERIFICATION PASSED.
